| Model Number |
6346 |
| Medical Device Problem Codes |
High impedance (1291); Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Movement Disorder (4412)
| Date of Event |
03/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that the patient¿s ipg had reached end of life.It is unknown if this occurred prematurely.Additionally, it was reported that the patient experienced auto reducing.Diagnostics revealed high impedance on the lead.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein ipg and extension were explanted and replaced to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.